# SDR YENA2007105

- Difficulty date: November 23, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 5,261 hours, 3,459 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Activated
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS 1 RECEIVED FLAP FAIL EICAS.  RAN QRH.  LANDED WITH FLAPS/SLATS 0.  PERFORMED FIM TASK 27-51-00-810-802-A, VERIFIED ALL FLAP ACTUATOR TORQUE LIMITERS ARE NOT TRIPPED.  FAULT CLEARED.  FLAP OPERATIONAL CHECK GOOD AT THIS TIME.
